MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf03015422

Медицинская библиотека · Canadian Anaesthetists' Society journal · 1984

Succinylcholine-induced cardiac arrest in unsuspected Duchenne muscular dystrophy.

Henderson W A

Клинический случайСтатьяПеревод в очереди

Аннотация

A case history is presented of a three-year-old boy with unsuspected Duchenne muscular dystrophy, who suffered a cardiac arrest following the administration of a single dose of succinylcholine during a halothane anaesthetic. The arrest was associated with lack of fasciculations, muscle rigidity, hyperkalemia, myoglobinuria, and massive elevation of serum creatine phosphokinase. Asystole was prolonged and refractory to treatment, although cardiac activity was eventually restored. The possible cause of the circulatory collapse is discussed and reports of similar cases reviewed. Neither succinylcholine nor halothane should be employed in cases with known or suspected Duchenne muscular dystrophy.

Для цитирования: Henderson W A. Succinylcholine-induced cardiac arrest in unsuspected Duchenne muscular dystrophy.. Canadian Anaesthetists' Society journal. 1984. DOI: 10.1007/bf03015422.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.